MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (10.5 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (10.5 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE
Model Number 2361-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pleural Effusion (2010); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The patient was enrolled in the investigator-initiated study, immuwhy.It was reported that the patient had pleural effusion.Immuwhy is a phase ii study of immunotherapy with durvalumab, or durvalumab and tremelimumab both, combined with y-90 selective internal radiation therapy (sirt) in patients with advanced stage intrahepatic biliary tract cancer (btc) and are scheduled to receive y-90 sirt therapy as standard of care.This patient underwent sirt with therasphere administration on (b)(6) 2023.The patient received durvalumab on (b)(6) 2023 and a third cycle was administered on (b)(6) 2023.On (b)(6) 2024, the patient had pleural effusion and was hospitalized.A pleural puncture was performed.The patient will be transferred to another hospital for further treatment and surgery.
 
Additional Manufacturer Narrative
A2: age at time of event: year of birth 1944.D3: manufacturer address 1: chapman house, farnham bus park.D3: manufacturer zip/postal code: gu9 8ql.E1: initial reporter phone number: (b)(6).G1: mfr site address 1: chapman house, farnham bus park.G1: mfr site zip/post code: gu9 8ql.
 
Event or Problem Description
The patient was enrolled in the investigator-initiated study, immuwhy.It was reported that the patient had pleural effusion.Immuwhy is a phase ii study of immunotherapy with durvalumab, or durvalumab and tremelimumab both, combined with y-90 sirt therapy in patients with advanced stage intrahepatic biliary tract cancer (btc) and are scheduled to receive y-90 sirt therapy as standard of care.This patient received durvalumab and underwent sirt with therasphere administration on (b)(6) 2023.On (b)(6) 2024 the patient had pleural effusion and was hospitalized.A pleural puncture was performed.The patient will be transferred to another hospital for further treatment and surgery.It was further reported that the pleural effusion was resolved with sequelae on (b)(6) 2024; however, the event of pleural effusion was assessed as unrelated to the therasphere device and unrelated to the procedure per the investigator.
 
Additional Manufacturer Narrative
A2: age at time of event: year of birth 1944.(b)(4).

Brand Name
THERASPHERE Y-90 (10.5 GBQ) CE MARK
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
weydon lane
farnham, surrey
UK 
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
weydon lane
farnham, surrey
UK  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18591404
Report Number2124215-2024-03138
Device Sequence Number6726556
Product Code NAW
UDI-Device Identifier05060116920451
UDI-Public05060116920451
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2361-02
Device Catalogue Number2361-02
Device Lot Number2399355
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by Manufacturer02/01/2024
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight60 KG